MAUDE Adverse Event Report: STRYKER SPINE-US OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

STRYKER SPINE-US OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 48558528
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, head of poly axial screw popped off.The surgery was completed successfully with no surgical delay or adverse consequences to the patient.
 
Additional Manufacturer Narrative
Method: labelling review and risk assessment.Visual, dimensional, functional and materials analysis could not be performed as the device was not returned.It was reported that while implanting a screw, the tulip head popped off; the screw was firmly attached to the driver and the angle was not steep.The screw is not available for return.Manufacturing records were not reviewed because a valid lot number was not provided.The plausible root cause of the reported event could not be determined conclusively.Device was misplaced.
 
Event or Problem Description

Brand Name
OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8409953
Report Number0009617544-2019-00022
Device Sequence Number1288497
Product Code NKG
UDI-Device Identifier04546540596444
UDI-Public04546540596444
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48558528
Device Lot Number121212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1